# SDR CA120926001

- Difficulty date: September 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 56,296 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 9093A001901
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THERE WAS A STRONG ACRID ODOR IN THE COCKPIT AND THE PASSENGER CABIN.  THE FLIGHT CREW REPORTED VERY THIN VISIBLE SMOKE AND A TEMPERATURE RISE IN THE COCKPIT AS WELL.  THE FLIGHT RETURNED AND LANDED.   NR 1 AIR CYCLE MACHINE REPLACED IAW AMM 21-52-21.
